Alert archive / Tennessee / Wind Advisories in 2009
Wind Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Dec 23, 2009, 4:28 AM CST for 39 counties in Tennessee. It took effect at Dec 24, 2009, 9:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2009, 4:28 AM CST (10:28 UTC)
- In effect from
- Dec 24, 2009, 9:00 AM CST
- Expired
- Dec 25, 2009, 3:37 AM CST
- In force
- 19 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 231028 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 428 AM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM CST THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MISSISSIPPI RIVER VALLEY REGION ON THURSDAY AND ACROSS THE MID STATE THURSDAY NIGHT. THIS STRONG LOW PRESSURE SYSTEM WILL BRING WITH IT THE POTENTIAL OF SUSTAINED SURFACE WINDS OF GREATER THAN 25 MPH...WITH GUST AS HIGH AS 40 MPH...ACROSS THE MID STATE FROM THE MID MORNING HOURS ON THURSDAY THROUGH THURSDAY EVENING. TNZ005>011-022>034-056>066-075-077>080-093>095-232200- /O.NEW.KOHX.WI.Y.0004.091224T1500Z-091225T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 428 AM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * TIMING: THURSDAY FROM 9 AM CST TO THURSDAY NIGHT AT MIDNIGHT CST * WINDS: SUSTAINED SURFACE WINDS OF GREATER THAN 25 MPH WITH GUSTS AS HIGH AS AROUND 40 MPH * IMPACTS: ALL MOTORIST...ESPECIALLY HIGH PROFILE VEHICLES...NEED TO EXERCISE EXTREME CAUTION WHILE DRIVING ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING ON AREA ROADWAYS THURSDAY AND THURSDAY NIGHT. && $$ 31/JBW
6 follow-up statements
000 WWUS74 KOHX 231700 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1100 AM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM CST THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... .COMPUTER MODELS PREDICT A STRONG LOW PRESSURE SYSTEM WILL MOVE SLOWLY NORTH FROM THE OKLAHOMA AND ARKANSAS BORDER AREA THURSDAY MORNING...TO THE IOWA AND MISSOURI BORDER REGION BY LATE THURSDAY EVENING. THE STRONG LOW PRESSURE SYSTEM WILL BRING WITH IT THE POTENTIAL FOR SUSTAINED SURFACE WINDS OF GREATER THAN 25 MPH... AND GUSTS TO 40 MPH OR A TAD HIGHER...ACROSS THE MID STATE FROM MID MORNING THURSDAY THROUGH THURSDAY EVENING. TNZ005>011-022>034-056>066-075-077>080-093>095-240100- /O.CON.KOHX.WI.Y.0004.091224T1500Z-091225T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 1100 AM CST WED DEC 23 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * TIMING: THURSDAY FROM 9 AM CST TO THURSDAY NIGHT AT MIDNIGHT CST * WINDS: SUSTAINED SURFACE WINDS OF GREATER THAN 25 MPH WITH GUSTS TO 40 MPH OR A TAD HIGHER. * IMPACTS: ALL MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...WILL NEED TO EXERCISE EXTREME CAUTION WHILE DRIVING ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING ON AREA ROADWAYS THURSDAY AND THURSDAY NIGHT. && $$ STEIGERWALDT
000 WWUS74 KOHX 232210 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 410 PM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM CST THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... .A LOW PRESSURE SYSTEM DEVELOPING OVER TEXAS LATE THIS AFTERNOON... IS FORECAST TO INTENSIFY RAPIDLY LATER TONIGHT THROUGH THURSDAY NIGHT. THE LOW WILL MOVE INTO ARKANSAS THURSDAY AND THEN NORTH INTO MISSOURI THURSDAY NIGHT. A STRONG CHANGE IN SURFACE PRESSURE WILL DEVELOP ACROSS THE MID STATE THURSDAY INTO EARLY THURSDAY NIGHT. THIS WILL RESULT IN SUSTAINED WINDS FROM 15 TO 30 MPH...WITH WIND GUSTS FROM 35 TO PERHAPS 45 MPH. TNZ005>011-022>034-056>066-075-077>080-093>095-240615- /O.CON.KOHX.WI.Y.0004.091224T1500Z-091225T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 410 PM CST WED DEC 23 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * TIMING: THURSDAY FROM 9 AM CST TO THURSDAY NIGHT AT MIDNIGHT CST * WINDS: SUSTAINED SURFACE WINDS 15 TO 30 MPH MOST AREAS...WITH WIND GUSTS FROM 35 TO 45 MPH. * IMPACTS: ALL MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...WILL NEED TO EXERCISE EXTREME CAUTION WHILE DRIVING ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING ON AREA ROADWAYS THURSDAY AND THURSDAY NIGHT. && $$ STEIGERWALDT
000 WWUS74 KOHX 240554 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1154 PM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM CST TODAY TO MIDNIGHT CST TONIGHT... .A LOW PRESSURE SYSTEM DEVELOPING OVER EASTERN TEXAS THIS MORNING IS FORECAST TO INTENSIFY RAPIDLY LATER TODAY THROUGH TONIGHT. THE LOW WILL MOVE INTO ARKANSAS AND THEN NORTH INTO MISSOURI LATER TONIGHT. A STRONG CHANGE IN SURFACE PRESSURE WILL DEVELOP ACROSS THE MID STATE TODAY INTO EARLY TONIGHT. THIS WILL RESULT IN SUSTAINED WINDS FROM 15 TO 30 MPH...WITH WIND GUSTS FROM 35 TO PERHAPS 45 MPH. TNZ005>011-022>034-056>066-075-077>080-093>095-241400- /O.CON.KOHX.WI.Y.0004.091224T1500Z-091225T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 1154 PM CST WED DEC 23 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TODAY TO MIDNIGHT TONIGHT... * TIMING: TODAY FROM 9 AM CST TO MIDNIGHT TONIGHT * WINDS: SUSTAINED SURFACE WINDS 15 TO 30 MPH MOST AREAS...WITH WIND GUSTS FROM 35 TO 45 MPH. * IMPACTS: ALL MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...WILL NEED TO EXERCISE EXTREME CAUTION WHILE DRIVING ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING ON AREA ROADWAYS THURSDAY AND THURSDAY NIGHT. && $$ GIRODO
000 WWUS74 KOHX 241301 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 701 AM CST THU DEC 24 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM CST TODAY TO MIDNIGHT CST TONIGHT... .A LOW PRESSURE SYSTEM DEVELOPING OVER EASTERN TEXAS THIS MORNING IS FORECAST TO INTENSIFY RAPIDLY LATER TODAY THROUGH TONIGHT. THE LOW WILL MOVE INTO ARKANSAS AND THEN NORTH INTO MISSOURI LATER TONIGHT. A STRONG CHANGE IN SURFACE PRESSURE WILL DEVELOP ACROSS THE MID STATE TODAY INTO EARLY TONIGHT. THIS WILL RESULT IN SUSTAINED WINDS FROM 15 TO 30 MPH...WITH WIND GUSTS OF AROUND 40 MPH POSSIBLE. TNZ005>011-022>034-056>066-075-077>080-093>095-242215- /O.CON.KOHX.WI.Y.0004.091224T1500Z-091225T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 701 AM CST THU DEC 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SUSTAINED SURFACE WINDS 15 TO 30 MPH MOST AREAS...WITH WIND GUSTS AROUND 40 MPH POSSIBLE. * IMPACTS: ALL MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...WILL NEED TO EXERCISE EXTREME CAUTION WHILE DRIVING ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING ON AREA ROADWAYS TODAY AND TONIGHT. && $$ 31/JBW
000 WWUS74 KOHX 242124 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 324 PM CST THU DEC 24 2009 ...WIND ADVISORY IN EFFECT THROUGH 6 AM CST FRIDAY MORNING FOR THE ENTIRE MID STATE... .A LOW PRESSURE SYSTEM OVER ARKANSAS THIS AFTERNOON IS FORECAST TO INTENSIFY RAPIDLY AS IT MOVES NORTHWARD INTO MISSOURI LATER TONIGHT. A STRONG CHANGE IN SURFACE PRESSURE WILL THEN DEVELOP ACROSS THE MID STATE INTO EARLY TONIGHT. THIS WILL RESULT IN SUSTAINED WINDS FROM 15 TO 30 MPH...WITH WIND GUSTS OF AROUND 40 MPH BECOMING POSSIBLE. TNZ005>011-022>034-056>066-075-077>080-093>095-250930- /O.EXT.KOHX.WI.Y.0004.000000T0000Z-091225T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 324 PM CST THU DEC 24 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY FOR THE ENTIRE MID STATE... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: SUSTAINED SURFACE WINDS 15 TO 30 MPH MOST AREAS...WITH WIND GUSTS AROUND 40 MPH POSSIBLE. * IMPACTS: ALL MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...WILL NEED TO EXERCISE EXTREME CAUTION WHILE DRIVING ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING ON AREA ROADWAYS TONIGHT. && $$ 21
000 WWUS74 KOHX 250937 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 337 AM CST FRI DEC 25 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-251045- /O.CAN.KOHX.WI.Y.0004.000000T0000Z-091225T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 337 AM CST FRI DEC 25 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS HAVE DIMINISHED OVERNIGHT...GUSTS OVER 30 MPH WILL OCCUR AT TIMES TODAY. $$ 13
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Dec 23, 3:36 AM CST, 52 minutes earlier.
Area forecast discussion, Dec 23, 3:36 AM CST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 336 AM CST WED DEC 23 2009 .DISCUSSION... FORECAST REASONING WILL BE BASED ON A LEAN TOWARD THE EURO MODEL SOLUTION FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. CURRENTLY...CLOUDY SKIES ACROSS THE MID STATE WITH TEMPS IN THE LOWER TO MID 40S TO UPPER 30S...DEWPOINTS SPANNING THE 30S... AND LIGHT SE WINDS. LIGHT RAINFALL APPROACHING THE TN RIVER VALLEY. SFC GULF MOISTURE FETCH IN PLACE WITH STATIONARY FRONT POSITIONED TO OUR NW. WEAK UPPER LEVEL RIDGING SE TO NW ACROSS THE MID STATE. FORECAST QUANDARIES...STRONG STORM SYSTEM STILL EVIDENT ON WATER VAPOR IMAGERY TURNING ACROSS THE SW U.S. THIS STRONG STORM SYSTEM WILL BE MAIN WEATHER PLAYER FOR THE MID STATE THIS FORECAST PERIOD. LATEST MODEL GUIDANCE STILL SHOWS THAT SYSTEM WILL PHASE WITH NORTHERN STREAM ENERGY BY LATE THU...RESULTING IN POTENTIALLY POWERFUL STORM SYSTEM OVER THE ERN 1/2 U.S. THRU EARLY NEXT WEEK. SLY FLOW WILL STRENGTHEN STEADILY THRU THU AS SFC LOW MOVES INTO N MO...AS UPPER LEVEL FLOW BECOMES PREDOMINATELY SWLY PER UPPER LEVEL LOW ACROSS THE ERN PLAINS OF NM. WILL GO CLOSE TO NAM MOS HIGHS THRU FRI. DEEP MOISTURE WILL INCREASE...BUT WITH LOW LEVEL FLOW FROM THE SE...BOUNDARY LAYER WILL CONTINUE TO REMAIN PRETTY DRY THRU 12Z THU...HOWEVER DO BELIEVE THAT MOST LOCATIONS WILL EXPERIENCE SOME LIGHT RAINFALL ACROSS THE MID STATE. WILL CONTINUE FORECAST TREND OF A W-E POP GRADIENT TODAY THRU 12Z THU....WITH CATEGORICAL COVERAGE EXPECTED LATE THU INTO THU NGT...AS FRONT EXPECTED TO OCCLUDE AND STRETCH FROM NEAR MOBILE BAY, AL...INTO THE RED RIVER VALLEY REGION OF ND. A SIGNIFICANT UPPER LEVEL TROUGH WILL DEVELOP ACROSS THE CNTRL U.S IN ASSOCIATION WITH AN DEEPENING UPPER LEVEL LOW ACROSS THE CNTRL PLAINS...PROVIDING A CONTINUANCE IN SWLY FLOW ALOFT. SHOWALTERS VALUES APPROACH ZERO LATE THU AFTERNOON INTO THU NIGHT...SO ISOLATED TSTMS POSSIBLE...AND CAN NOT RULE OUT THE POSSIBILITY OF A SHALLOW CONVECTIVE LINE DEVELOPING ALONG AND AHEAD OF THE FRONT....AS IT MOVES W TO E ACROSS THE MID STATE THU NIGHT. GUIDANCE AND LMRFC GRAPHICS DEPICTING AREAL TOTAL QPF AMOUNTS WILL GENERALLY RANGE FROM ONE INCH W TO AROUND ONE QUARTER OF AN INCH ACROSS THE CUMBERLAND PLATEAU REGION. HOWEVER...WITH ISOLATED TSTMS IN THE FORECAST FOR LATE THU AFTERNOON THRU THU NIGHT...ISOLATED LOCATIONS COULD SEE HIGHER AMOUNTS. DO NOT BELIEVE THAT WE WILL SEE THE HEAVY RAINFALL POTENTIAL THREAT THAT OUR NEIGHBORS MIGHT EXPERIENCE TO OUR S. MAIN FORECAST QUANDARY CENTERS AROUND THE POTENTIAL ISSUANCE OF A WIND ADVISORY FOR THE MID STATE ON THU. AS STORM DEEPENS TO OUR W...WINDS WILL STRENGTHEN THROUGH THE DAY THU. GFS/EURO ARE THE STRONGEST...60+ KTS AT 925 MB OVER PARTS OF W PORTIONS OF THE MID STATE STARTING AS EARLY AS 15Z THU. THE POTENTIAL EXIST FOR 25+ MPH SUSTAINED WINDS AND GUSTS IN THE 40-45 MPH RANGE FROM 15Z THU TO 06Z FRI. IN AGREEMENT WITH MY NEIGHBORS TO MY W AND S ON THIS REASONING. THUS..WILL HIGHLIGHT WIND THREAT WITH A WIND ADVISORY ISSUANCE FROM LATE THU MORNING THRU THU EVENING. UPPER LOW WILL THEN BASICALLY SIT AND SPIN OVER THE GREAT LAKES THROUGH AT LEAST EARLY NEXT WEEK. THIS WILL LEAD TO A PERIOD OF MUCH COOLER TEMPS...A TRANSITION FROM CLOUDY SKIES TO PARTLY CLOUDY SKIES...AND CHANCE FOR LIGHT PRECIP MAINLY OVER THE PLATEAU THRU SAT NIGHT...OF WHICH A RAIN/SNOW MIXTURE WILL BE POSSIBLE SAT AND LIGHT SNOWFALL SAT NIGHT. THANKS FOR INPUT HUN...LMK...AND JKL && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 56 46 58 42 / 60 70 100 100 CLARKSVILLE 55 45 58 41 / 80 70 100 100 CROSSVILLE 52 43 55 42 / 30 60 100 100 COLUMBIA 56 47 58 43 / 60 70 100 100 LAWRENCEBURG 55 47 58 44 / 80 70 100 100 WAVERLY 55 45 58 42 / 80 70 100 100 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 31/JBW
Hazardous weather outlook, Dec 22, 9:28 AM CST, 19 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 928 AM CST TUE DEC 22 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-231530- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 928 AM CST TUE DEC 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHWARD ACROSS THE TENNESSEE AND OHIO RIVER VALLEYS, AS WELL AS THE MIDDLE AND UPPER MISSISSIPPI RIVER VALLEY ON CHRISTMAS EVE AND CHRISTMAS DAY. STRONG WILL WINDS WILL OCCUR OVER MIDDLE TENNESSEE...WITH SUSTAINED WINDS OF 25 MPH AND GUSTS TO AROUND 40 MPH. HOLIDAY TRAVELERS SHOULD KEEP THIS IN MIND...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...WHICH ARE MOST GREATLY AFFECTED BY BUFFETING WINDS. 19
Nearby
Wind Advisories in Tennessee, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.